This article is cited in 13 scientific papers (total in 13 papers)
On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions
K. R. Aida-zadea, V. M. Abdullaevb
a Azerbaijan State Oil Academy, pr. Azadlyg 20, Baku, AZ1010, Azerbaijan
b Institute of Cybernetics, National Academy of Sciences of Azerbaijan, ul. B. Vakhabzade 9, Baku, AZ1141, Azerbaijan
We propose a numerical method of solving systems of linear non-autonomous ordinary loaded differential equations with non-separated multipoint and integral conditions. This method is based on the operation of convolution of integral conditions to local conditions. This approach allows reducing the solution to the original problem to solving the Cauchy problem with respect to a system of ordinary differential equations and to linear algebraic equations. Numerous computational experiments on several test problems with application of the formulas and schemes of the numerical solution have been carried out. The results of the experiments have shown a sufficiently high efficiency of the approach described.
ordinary loaded differential equations system, non-separated conditions, integral conditions, non-local multipoint conditions, sequential shift operation.
PDF file (455 kB)
Numerical Analysis and Applications, 2014, 7:1, 1–14
K. R. Aida-zade, V. M. Abdullaev, “On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions”, Sib. Zh. Vychisl. Mat., 17:1 (2014), 1–16; Num. Anal. Appl., 7:1 (2014), 1–14
Citation in format AMSBIB
\by K.~R.~Aida-zade, V.~M.~Abdullaev
\paper On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions
\jour Sib. Zh. Vychisl. Mat.
\jour Num. Anal. Appl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
K. R. Aida-zade, Y. R. Ashrafova, “Calculation of a state of the system of discrete linear processes connected by nonseparated boundary conditions”, J. Appl. Industr. Math., 10:4 (2016), 457–467
E. A. Bakirova, N. B. Iskakova, “An approach to the choice of the initial approximation of the solution of nonlinear boundary value problem for loaded differential equations”, Bull. Karaganda Univ-Math., 84:4 (2016), 8–17
D. S. Dzhumabaev, S. M. Temesheva, “Approximation of problem for finding the bounded solution to system of nonlinear loaded differential equations”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 1:311 (2017), 13+
Z. Khankishiyev, “On solution of a nonlocal problem with dynamic boundary conditions for a loaded linear parabolic equation by straight-line methods”, Bull. Comput. Appl. Math., 5:1 (2017), 77–98
A. T. Assanova, A. E. Imanchiyev, Zh. M. Kadirbaeva, “Numerical solution of systems of loaded ordinary differential equations with multipoint conditions”, Comput. Math. Math. Phys., 58:4 (2018), 508–516
A. T. Assanova, Zh. M. Kadirbayeva, “On the numerical algorithms of parametrization method for solving a two-point boundary-value problem for impulsive systems of loaded differential equations”, Comput. Appl. Math., 37:4 (2018), 4966–4976
D. S. Dzhumabaev, “Well-posedness of nonlocal boundary value problem for a system of loaded hyperbolic equations and an algorithm for finding its solution”, J. Math. Anal. Appl., 461:1 (2018), 817–836
D. Dzhumabaev, “Computational methods of solving the boundary value problems for the loaded differential and Fredholm integro-differential equations”, Math. Meth. Appl. Sci., 41:4 (2018), 1439–1462
V. M. Abdullayev, “Numerical solution to optimal control problems with multipoint and integral conditions”, Proc. Inst. Math. Mech., 44:2 (2018), 171–186
K. R. Aida-zade, V. M. Abdullayev, “Optimization of the placements of observation points in one problem of control of heating process”, IFAC-PapersOnLine, 51:30 (2018), 245–250
I. N. Parasidis, “Extension method for a class of loaded differential equations with nonlocal integral boundary conditions”, Bull. Karaganda Univ-Math., 96:4 (2019), 58–68
Bakirova E.A., Iskakova N.B., Assanova A.T., “Numerical Method For the Solution of Linear Boundary-Value Problems For Integrodifferential Equations Based on Spline Approximations”, Ukr. Math. J., 71:9 (2020), 1341–1358
K. R. Aida-zade, E. R. Ashrafova, “Upravlenie vozdeistviyami v pravykh chastyakh bolshoi sistemy ODU blochnoi struktury i optimizatsiya istochnikov v nerazdelennykh kraevykh usloviyakh”, Sib. zhurn. vychisl. matem., 24:3 (2021), 229–251
|Number of views:|